# SDR DALA13031013755

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN FLOORBEAM LT SIDE BS 540, BL 0 TO LBL 24 EXPANSION JOINT BEAM CRACKED.  MX REMOVED & INSTALLED CABIN FLOORBEAM IAW SRM 51-40-05 & 51-40-02.
